View Full Version : Doctors!!!
Hi Members,A couple wks ago i hired this lady and her husband help clean my house,These people had no where to stay so i was going to let them use my trailer camper,then i find out half my months methodone is missing.This is day 3 without it and i can't sleep .eat,my body aches,my stomach is turning.lucky a friend helped my out with some #5 hydrocodone but i called my pain docter last thurs but she was in surgery i went to the emergency room yesterday[sat] and all they could do was prescribe me enough propoxyphene[darvon]till i see my other doc mon.But he said i looked fine my blood pressure and temp were all normal,but i am far from feelin norml.I know i have to quit the pills someday or they will kill me as i have untreatable hep c1a.damned if i do and damned if i dont.peace sincerly E.J:(
02-05-2006, 09:43 AM
sounds like they cleaned your house alright EJ, i would explain to them that befor they cleaned your house you had so much medication and that after they cleaned and left your house your meds for some reason shrunk and that you do not feel comfortable havin them around and they should move on or report a felony.cause you may wake up one day and fined your camper gone..
02-05-2006, 10:28 AM
good mourning ty brothers. It's another classic example of good people helping out others and then getting shit on .I think that we've been there ,done that . But every dogs will have their day. But I know how you feel bro, you always find out who you can trust sooner or later.BUT the ones you got to watch out for is the sly ones, who will take from you when your back is turned and then smile at your face and act like nothing ever happened.I think that you've already incountered that once or twice.But we still help people ,just have too be a little more cautious. And it really sucks nowdays that trust in people has really gotten to the point that you really worry about having to trust anybody .It's no good that a guy cant trust nobody.Maybe thats why there's so much hate and war in the world.
peace to all the TY people.
02-05-2006, 01:22 PM
Balancing the fear of being used against helping those in need is a very hard thing.
02-05-2006, 02:30 PM
Sorry to hear you had to go thru that EJ, how low can someone go to steal another persons pain medicine let alone someone helping them out?
I beleive it's like you said to show you that you must quit pills or trade years from your life for the feelings pain-pills give you. Bro your hep-c is only untreatable by the meds that Docs have now to kill it but theres lots of herbs and foods that help and The Great Spirit can cure anything anyway.
02-05-2006, 04:54 PM
I know exactly how your feeling right now E.J as i've had the same thing happen to me and had bad withdrawls for a dayor two,till i could get back in to see the doctor.Hope you feel better soon:)
Hi Everyone,I thank you all for your heart felt compassion,Yes swampy I want more than ever to quit these pills,What is the best way??cold turkey?Being weaned off does not work for me.I want to know just One thing How Freakin long does the pain in my body have to persist let alone my sciatic nerve is comeing back to life?Just how long for the withdrawels from the methodone last??Before i do not feel like i ran a marathon,had a heart attack and brought back to life?I want to feel no pain at least to the point i feel functional,And the sick feeling is treatable with the Dr.greenthumb genitics and mostly the lambsbread x BC skunk seem to help for about an hr.6 days and feel the same, weak,blah,achy,hurting,I can not put the feelings in words but it terrible.I hope and pray all is well with you all,Thanx peace sincerly E.J:confused:
Free 2 b me
02-08-2006, 06:18 PM
Awww EJ, sorry to hear about your situation!! That just sucks worse than a Hoover to get ripped off by ppl ur trying to help. In my experience the withdrawl symptoms should be pretty much done after 72-96 hours....depending on what dosage you were on of course....and the other thing is methadone is a longer lasting (in your body) type of opiate. I'm sure you know it was invented to cure heroin addiction only to find out that methadone is waaay more addictive than heroin and the withdrawl is harder and can be a bit longer. Obviously, depending on how long you've been on it and how much you've been taking all affects the withdrawl process. As the methadone clears your system, your regular aches,pains, and every other pain is going to come back on full force because it's been dulled by the methadone for however long. If you're serious about kicking cold turkey, my best suggestion is that you don't do it alone. I understand you may not want to or be able to go to a detox clinic, but plz don't do this alone. You'll prob be vomiting and cramped up and you'll need someone to force liquids down you and make sure your breathing and other major systems stay up and functioning. Luckily, opiates are actually easier to kick than even alcohol or benzodiazapines as most ppl don't get the seizures and hallucinations that go along with kicking other substances. My best and caring advice would be to talk with your Dr and formulate a plan, and then follow thru on that plan if that's what you decide you want to do. I wish you the best of luck....I know it's no fun time but after you get thru it, you'll prob feel better than you have in awhile....and hopefully your pain level will be tolerable.
Peace and One Love
Thanx free 2 beme,Yes i am regretfully doing it alone,I been in treatment,detox for pain meds before,I know what i have to do my friend,I called my pain doctor today and made sure my appointment time and let her know I want to be weaned off this crap!I realize it is taken way longer than i thought as last time was for oxycontin 30mgs a day for 3 yrs.I felt better in 3-4 days,this is day 7 without the methodone and the ride just seems to be rougher.So I plan I see my doctor tell her wean me off,next I got a calling to check out the Native American Church as my Grandfather was a peyote leader.I already called a roadman from a neihgboring tribe related to us who knows the healing cerimonies like my Grandfather,He told me some promiseing things to look forward to.He is waiting for his partner to return from Canada then he will give me a call,He advised me also that the methodone would fight against the peyote healing,He testified to me he has the same condition as I and that Peyote cerimonie healed him!Thanx for everyones words of encouragement!Swampy it is good to hear you back Brother!missed ya,You know it too my friend,I am my worst enemy,I must face I,Since I drank that Aloe vera juice my acid reflux has not bothered me for 6months now,But i wonder how often should i drink it daily?weekly?please let me know as it helps liver funtion too?talk more later kindred spirits,peace sincerly E.J;)
02-09-2006, 02:10 PM
ej, is there anything I can do to help? Hopefully, you have access to some good smoke. it helped the last guy that i helped kick the brown sugar. best of luck, my friend...take care and be well...
02-09-2006, 04:36 PM
EJ you are on the right path bro, It's amazing but I got off herion back in 77 with peyote :) I was then sent into the mountains for 2 months I thought to grow pot(which I did) but the real reason was to get me out there away from everyone and thing. I have never used again bro, methadone is supposed to be harder to quit then herion and I remember how shocked I was when i first joined Ty to find docs were prescribing it. If you can keep in MMJ that will help alot and you must keep busy for a few months after quitting. Spring is coming and preparing for summers planting MMJ could keep you busy and help heal you to. I hurt my back 12 years or so ago and the pills made my body feel addicted and my back hurt for 3 months after it was healed just trying to get me to take more pills (psychosymatic). It won't be easy but it will be so rewarding EJ, bro I know you can do it and I will be happy to help any way I can
Free 2 b me
02-14-2006, 12:28 PM
Dang EJ Bro, I sure hope you're feeling somewhat better now. I have always heard the kick from methadone was so much harder than heroin....and I kicked that horse more than once in my life, but the last time was more than 20 years ago.....thank g-d!! I can so relate to what you're going through, it makes it more sucky when it's given to you legally and then ur left to fend for yourself if something happens to ur meds....which does from time to time happen to those of us on heavy duty pain meds. From what I understand about methadone is it has a 72 hour half life, so that means it takes forever (not quite, but I'm sure it feels that way) to leave your body. So, I am hoping by now you have met with your doc and hopefully have come up with a plan that works for you. Best of luck....ur in my thoughts!!
Peace and One Love
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.